Algebraic de Rham theory for weakly holomorphic modular forms of level one

Journal Article (Journal Article)

We establish an Eichler–Shimura isomorphism for weakly modular forms of level one. We do this by relating weakly modular forms with rational Fourier coefficients to the algebraic de Rham cohomology of the modular curve with twisted coefficients. This leads to formulae for the periods and quasiperiods of modular forms.

Full Text

Duke Authors

Cited Authors

  • Brown, F; Hain, R

Published Date

  • January 1, 2018

Published In

Volume / Issue

  • 12 / 3

Start / End Page

  • 723 - 750

International Standard Serial Number (ISSN)

  • 1937-0652

Digital Object Identifier (DOI)

  • 10.2140/ant.2018.12.723

Citation Source

  • Scopus